MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC DUODERM; DRESSING,WOUND,OCCLUSIVE

CONVATEC DOMINICAN REPUBLIC INC DUODERM; DRESSING,WOUND,OCCLUSIVE
Model Number 187961
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: complainant street address: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.Batch record review: lot 5a00145 was manufactured 10/jan/2025, in doyen a line, with a total of (b)(4) market units (mkus).The complaints investigator performed a batch record review on 18/aug/2025, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1704770 and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.The defect reported by the customer could occur during the sub-assembly process performed in the amk mixer large #3 & #2 manufacturing line.For this reason, a detailed batch record review was performed of the subassembly lot manufactured in this line.The subassembly lot 5a0018401, order (b)(4), material 1738335, was manufactured on 01/02/2025 in the amk mixer large #3 manufacturing line, with a total of (b)(4) kg.The complaint investigator performed a batch record review on 18/aug/2025 and it was confirmed that the applicable procedures were followed, the components for assembly were correct as per bill of materials (bom) and the equipment settings were the applicable ones.The batch record review supports that there were no discrepancies related to the issue reported.The subassembly lot 5a0019002, order (b)(4), material 1738335, was manufactured on 01/03/2025 in the amk mixer large #2 manufacturing line, with a total of (b)(4) kg.The complaint investigator performed a batch record review on 18/aug/2025 and it was confirmed that the applicable procedures were followed, the components for assembly were correct as per bill of materials (bom) and the equipment settings were the applicable ones.The batch record review supports that there were no discrepancies related to the issue reported.Photograph, video and/or physical sample evaluation: there is a video associated with this case and in this, the reported defect can be seen.No unused return sample was expected.Historical complaints review: on 18/aug/2025, complaints investigator ran a query in database in order to verify the complaints reported for the 5a00145 lot for the malfunction ¿dressing/ribbon/gel handles insufficient wound exudate or does not retain absorbed wound exudate¿ defect and no additional complaints were identified.Historical nonconformance review: on 18/aug/2025, complaints investigator ran a query in database looking for any in process non-conformance (nc)'s / corrective action / preventive actions (capa) (s) associated to the malfunction ¿dressing/ribbon/gel handles insufficient wound exudate or does not retain absorbed wound exudate¿ defect for the lot number 5a00145 and as result, no non-conformance (nc)'s / corrective action / preventive actions (capa) (s) for this malfunction were generated during the manufacturing process of the referenced lot.Current quality controls: based on the process instruction (pi), the following tests are performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: test methods (tm)-050 "fluid uptake test": frequency: first, middle, and last mix of each lot.Sample quantity: 6 samples per mix (18 samples).Acceptance criteria: avg.Not less than 3900g/m2/24 hrs.Defect rate analysis there have only been 1 defective part confirmed to date from a lot size of (b)(4) products.This represents a defect rate of only (b)(4), which is well within an appropriate acceptable quality level (aql) for this defect which should be 0.25% based on our standard operating procedure (sop).In addition, all of the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of 0.25.To date, it is well within our accepted acceptable quality level (aql) level for this type of failure mode or defect.Conclusion: a review of batch records was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancies related to this issue were found within the documentation.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
The retailer notified about the dressing unable to absorb exudate.Video depicting the issue was received from the complainant.

Brand Name
DUODERM
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22920472
Report Number9618003-2025-02332
Device Sequence Number13319570
Product Code NAD
UDI-Device Identifier00768455150878
UDI-Public768455150878
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number187961
Device Lot Number5A00145
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown